Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas,
Sierpinski curve Julia sets for quadratic rational maps
Devaney, Robert L. (Boston University. Department of Mathematics)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)

Fecha: 2014
Resumen: We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
Nota: Número d'acord de subvenció MINECO/MTM2008-01486
Nota: Número d'acord de subvenció MINECO/MTM2006-05849
Nota: Número d'acord de subvenció AGAUR/2009/SGR-792
Nota: Agraïments: The second, third and fourth author are partially supported by the European Community through the project 035651–1–2-CODY. The first author was partially supported by grant #208780 from the Simons Foundation.
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Julia sets
Publicado en: Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22, ISSN 1798-2383

DOI: 10.5186/aasfm.2014.3903


Preprint
19 p, 1.5 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-02-03



   Favorit i Compartir